Faculty Publications

Title

Quasimodular forms and vector bundles

Document Type

Article

Keywords

modular forms, quasimodular forms, vector bundles

Journal/Book/Conference Title

Bulletin of the Australian Mathematical Society

Volume

80

Issue

3

First Page

402

Last Page

412

Abstract

Modular forms for a discrete subgroup γof SL(2,ℝ) can be identified with holomorphic sections of line bundles over the modular curve U corresponding to , and quasimodular forms generalize modular forms. We construct vector bundles over U whose sections can be identified with quasimodular forms for γ. © 2009 Australian Mathematical Publishing Association Inc.

Original Publication Date

12-1-2009

DOI of published version

10.1017/S0004972709000458

Share

COinS